# SDR 0216

- Difficulty date: February 4, 2002
- Submitted: February 4, 2002
- Operation: General aviation
- Aircraft: N2103W
- Make and model: Mooney M20E
- Aircraft serial: 952
- Aircraft time: 4,917 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pinion Gear
- Part number: 940024005
- Condition: Failed
- Location: Mlg
- Part time: 4,917 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION AND AD73-21-01 COMPLIANCE, FOUND END THREE THREADS BROKEN OFF, ACTUATOR BLOCK UNABLE TO RETRACK LANDING GEAR.  THREADS WHERE CORRORDED AND SEPERATED FROM GEAR.  TIME SINCE LAST ANNUAL INSPECTION - 90 HOURS. PART NOT REPAIRABLE.  REPLACED AND RETURNED TO SERVICE.  AGE 25 YRS.
